A 22-year-old female asked:
Disclaimer

0.2% retinol is drying out my skin. would like to keep using as the benefits are great. will this subside with continued use ?

1 doctor answer
Dr. Daniela Torres
Specializes in Medicina General
Se below : Hi there, I’m sorry to hear that, however this is an expected side effect of retinol, please talk to the doctor who prescribed the treatment and tell him/her about this, so they can adjust the dose to help you out with this.
Answered on Dec 21, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 17-year-old male asked:
Dr. Joseph Bark
48 years experience Dermatology
Post inflammatory da: Occasionally people with dark skin in good pigment, will actually show increasing darkness if their skin gets here Irritated. This is called postinfla ... Read More
A 28-year-old female asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
Question cut off: Although the end of your question was cut of, I'm going to take a guess that you're wondering if the change in your skin has anything to do with your ... Read More
A 17-year-old male asked:
Dr. Ivy Fisher
43 years experience Pediatrics
Acne: What you're applying is ok and can add vitamin e cream daily as a regimen. Acne can scar too and can be permanent but usually fades out in time. The a ... Read More
A female asked:
Dr. Nayana Trivedi
38 years experience Internal Medicine
Only Use at night.: Retin A (tretinoin) preparation should be used at night and avoid sun light. Sun exposure after applying Retinol can darken the skin.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month